# SDR SWIA201334597

- Difficulty date: August 30, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 24,680 hours, 14,730 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Nicked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON CENTER HINGE FITTING NICKED.  C-CHECK REPAIRED RT AILERON CENTER HINGE FITTING IAW REO.
